# SDR MV5R055M

- Difficulty date: October 24, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N695GG
- Make and model: Gulstm 695A
- Aircraft serial: 96036
- Engine: Garrtt TPE331*
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Part number: 334C9A
- Part serial: 4244
- Condition: Seized
- Location: Auto Pilot
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AILERON PRIMARY AUTO PILOT SERVO SEIZED.  FLIGHT CREW APPLIED SUFFICIENT FORCE IN AN ATTEMPT TO FREE AILERON MOVEMENT.  CAUSING AILERON CONTROL CABLE TO BECOME DISLODGED FROM FORWARD AILERON CONTROL DRUM.  INVESTIGATION OF THE SERVO REVEALED A BEARING FAILURE WITHIN THE SERVO ALLOWING BEARING MATERIAL TO RESTRICT SERVO MOVEMENT.
